MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL TRAY FIXED CEMENTED SIZE 3 L

MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL TRAY FIXED CEMENTED SIZE 3 L
Model Number 02.07.1203L
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/19/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery at 5 years from primary for tibial tray loosening that had subsided.The surgeon revised the femur, tibia, and insert and the surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 23 may 2022: lot 166829: (b)(4) items manufactured and released on 16-feb-2017.Expiration date: 2022-02-07.No anomalies found related to the problem.To date, all the items of the same lot have been sold without any similar reported event during the period of review.

Brand Name
GMK-SPHERE TIBIAL TRAY FIXED CEMENTED SIZE 3 L
Common Device Name
TIBIAL TRAY FIXED CEMENTED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key14694222
Report Number3005180920-2022-00467
Device Sequence Number5262848
Product Code JWH
UDI-Device Identifier07630030819889
UDI-Public07630030819889
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/07/2022
Device Model Number02.07.1203L
Device Catalogue Number02.07.1203L
Device Lot Number166829
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2022
Initial Report FDA Received Date06/15/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/16/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale